@article{(Open Science Index):https://publications.waset.org/pdf/9998174,
	  title     = {On the System of Nonlinear Rational Difference Equations},
	  author    = {Qianhong Zhang and  Wenzhuan Zhang},
	  country	= {},
	  institution	= {},
	  abstract     = {This paper is concerned with the global asymptotic
behavior of positive solution for a system of two nonlinear rational
difference equations. Moreover, some numerical examples are given
to illustrate results obtained.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {8},
	  number    = {4},
	  year      = {2014},
	  pages     = {702 - 705},
	  ee        = {https://publications.waset.org/pdf/9998174},
	  url   	= {https://publications.waset.org/vol/88},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 88, 2014},
	}